MAUDE Adverse Event Report: FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM

FRESENIUS VIAL S.A.S. VOLUMAT MC AGILIA US; INFUSION PUMP SYSTEM
Model Number Z021135
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
The following has been reported by customer: the air sensor failed during pre testing / inspection.Reporting as a conservative measure.Adverse effects were not reported.Device history record was not reviewed as the device has already gone through its first preventive maintenance.The device log was reviewed, no error or issue linked to the reported event was found.The device was received in lake zurich for preventive maintenance during which our local technical team found the failure of the air sensor.According to provided information, nothing was noticed during both external and internal check.The test 14 (air sensor) failed.The air sensor has been replaced to solved the issues.The problem of defective air sensors is a known topic.An investigation is underway through an internal capa in order to find all possible root causes and correct them.When the sample will be received, it will be made available to the technical team to increase the test samples if necessary.Therefore this complaint is considered as valid and the root cause is linked to a defective air sensor.To our knowledge this complaint is not being related to patient safety this complaint is considered as: valid.The trend is: normal.

Brand Name
VOLUMAT MC AGILIA US
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS VIAL S.A.S.
le grand chemin
brezins, 38590
FR  38590
MDR Report Key50117610
Report Number50117610
Device Sequence Number13352388
Product Code FRN
UDI-Device Identifier04086000851794
UDI-Public04086000851794
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Type of Report Initial
Report Date (Section B) 08/03/2026
Report Date (Section F) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberZ021135
Device Catalogue NumberZ021135
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/10/2026
Event Location Hospital
Date Report to Manufacturer08/03/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/03/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/03/2026